Paracetamol Basi 500mg 20 tablets
Non-prescription drug indicated for the symptomatic treatment of mild to moderate pain and in the symptomatic treatment of fever lasting no more than 3 days.
Paracetamol Basi 500mg is indicated for the treatment of mild to moderate pain, sore throat (excluding tonsillitis), mild to moderate headache. Paracetamol Basi is also indicated for the treatment of fever lasting no more than 3 days, and for the symptomatic treatment of flu-like syndromes and colds.
Active substances: 500mg paracetamol.
Paracetamol exerts analgesic and antipyretic action.
Dosage and method of administration:
For information purposes only and unless otherwise prescribed by a physician, it can be administered as follows: Children under 6 years of age: tablet administration is not appropriate due to the risk of suffocation. More suitable presentations for this age group should be sought. The maximum daily doses are recommended: Children from 7 to 12 years: 1 tablet, up to 4 times a day. Adults, elderly and young people over 12 years: 1 – 2 tablets, up to 4 times a day, at intervals of 4 to 6 hours. The daily dose of 4 grams (8 tablets of 500 mg) should not be exceeded. In case of renal insufficiency, a dose reduction or an extension of the interval between administrations may be necessary. The tablets can be taken whole or broken up in water.
Hypersensitivity to the active substance(s) or to any of the excipients. Paracetamol is contraindicated in case of severe liver disease.
If in doubt or if symptoms persist, consult your doctor or pharmacist.
In accordance with current legislation, non-prescription medicines in Portugal can only be delivered to the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.